Do Amoxyllin cause white coating in the tongue - JB
Feb 6, 2001
Doc JB, 1day after having unsafe sex w/ a woman, i voluntarily take 1 amoxyllin 250 mg every 7 hrs ( i take 3 amoxyllin all in all, thinking it will kill the virus ) two days after i developed a white coating on my tongue (particularly on the middle of my tongue). This white coating still present for 8 days. The first 2 days are very dry but the following days it has now more saliva but still the white coatings are still present. my question is Do Amoxyllin plus Fatigue cause white coating in my tongue?? Hope for your kind comment. Thank you. John.
Response from Dr. Bartlett
Amoxicillin could cause a white coating on your tongue, but I think it is very important to have it checked out by your health care provider. You might have thrush, and it would be important to have a more thorough evaluation and specific treatment if it is thrush.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Kissing Stripper Worried I Have HIV
- Can Genital Warts Cause Burning And Irritation?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- Breast Feeding With HIV Effects On Baby
- Can HIV Symptoms Appear During Window Period?
- Can You Get Mono And Hiv In One Blood Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.